Sorry but this item is currently unavailable.
Please check back at a later stage.
Relieves nasal and sinus congestion due to the: common cold, sinusitis, hay fever, and other upper respiratory allergies. Non-drowsy. 100 tablets per box, 2 per packet.
Acitve ingredient (in each tablet)
Phenylephrine HCI 5 mg...nasal decongestant
Packaged for industrial use, this medicine is not packaged in child resistant packaging. Do not use if package is torn, cut or opened. Please store and keep all medicine out of the reach or sight of children.